# SDR 2020F00410

- Difficulty date: September 25, 2020
- Submitted: September 25, 2020
- Operation: General aviation
- Aircraft: N808WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- Aircraft time: 42,922 hours, 30,343 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Booster
- Part number: 3980002
- Part serial: 8063A
- Condition: Intermittent
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CENTER FUEL LOW ANNUNCIATION CENTER FAILS TO FEED IN FLIGHT.  FOLLOWED QRH PROCEDURE, RETURN TO SKBQ, AS WE RETURNED CENTER FUEL PRESS LOW ANNUNCIATION BECAME INTERMITTENT.
